# SDR CALA2022080301951

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 64,397 hours, 28,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347640820200
- Condition: Dented
- Location: Fr54
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FR54 STR 23L HAS 2 EA DENTS ON HAECO LCQ REF 92 92057/22057 SPEC A3NB-53-4-6230. NR GENERATED BY V079881 0-11-300-047. CUT OUT DIM 3 X 4 INCH FILLER THKNS .063 DOUBLER D OF ADL REP EMBMNT AT 24100 FLT CYC / 48200 FLT HRS, SUBSQNT INSP 3-00-11-205-044 TABLE 1 FIG 1. IM 9 X 9.7 INCH .071 THKNS. REP IS CAT B INSP THRSHLD FROM TIME 5000 FLT CYC / 10000 FLT HRS INSP MTHD ULTRSNC / HFEC IAW SRI 5 PERFORMED LIMITED CUT OUT DOUBLER REPAIR AT FR 54, 2.5 INCH BELO W STR 23L REF SRM 53-41-11-14-B PG 40 FIG 13 CODE C IAW SRM 53-0 OK TO DIP  FOR REINSPECT FROM TIMEOF  REPAIR EMBMNT AT 24100 TOMC-APPROVAL FROM SC1ELBYC COMMENT FLT CYC / 48200 FLT HRS, SUBSQNT INSP 5000 FLT CYC / 10000 FLT HRS INSP MTHD ULTRSNC / HFEC IAW SRI 53-00-11-205-044 TABLE 1 FIG 1. REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
